Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue Early On...
Mar 3, 2004

I've been infected about 6 months now. My most immediate concern is the fatique I am experiencing. Sometimes I can't even sit at a computer for longer than 20 minutes without going to lay down. As I have read through the site, the question and the answers, I see this question get answered frequently. However rarely do I see the cause actually get attributed to fatique. It could be this, it could be that, it could be anything, and it could be HIV. What I am wondering is this fatigue a normal symptom of being HIV+. I have been depressed before. I have used drugs before. I have experienced fatique before. But never I have I experienced this level of fatique that I literally can't not lay down. Is this normal as a symptom of HIV? Or is it something I should see a doctor about. It seems I can never ever find a concrete answer to ANY question I EVER ask. I am beginning to wonder if anyone actually knows anything about this depression. =/

In the Dark

Response from Dr. Henry

A full evaluation by an HIV specialist is important to sort out the why you are fatigued issue. HIV itself, drug side effects,hidden infections, anemia, hormone problems, and mental health issues can all contribute to fatigue to varying degrees. I often get a neuropsychiatric evalulation in new patients to assist in the often difficult task of sorting out all of the possibilities for each patient. KH



Previous
less annoying HIV cocktails
Next
Hormone Therapy for Waisting and Lab Results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement